# SDR MASA2011033102292

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,228 hours, 14,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 601R3171811
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SUPPORT WHEEL DID NOT LOCK.  REMOVED AND REPLACED PAX DOOR SUPPORT WHEEL TORSION SPRING.
